# SDR SWAA2022020843598

- Difficulty date: January 24, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 20,651 hours, 8,828 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT PANEL 120DF; CORRODED AROUND EDGE OF PANEL. / REPLACED FWD CARGO COMPARTMENT FLOOR PANEL 120DF ON PARTS RACK IAW IPC 25-52-10-17. EVALUATED CORROSION; CORROSION EXTEND MORE THAN 3 INCHES. OUT OF LIMITS IAW SRM 53-00-53-1A-1 WT0861
